# SDR IXXA06SMN068S

- Difficulty date: February 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, ELT ANTENNA REMOVAL AND BLANKING PLATE INSTALLATION.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 02-06-06, ENGINEERING AUTHORIZATION AA71-2 REV IR DATE 01-24-06.  REMOVED ELT ANTENNA IAW DC-8 MM 25-60-0 PAGE 201.  FABRICATED BLANKING PLATE (AL 7075 T6 0.125) IAW EA AA71-2.  CLEANED, TREATED AND PRIMED AREA + BLANKING PLATE IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC-8 SRM 51-1-11.  INSTALLED BLANKING PLATE IAW EA AA71-2, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1 (TORQUED).
